Advertisement

Oscillatory behavior and equidistribution of signs of Fourier coefficients of cusp forms

  • Mohammed Amin AmriEmail author
Article

Abstract

In this paper, we discuss questions related to the oscillatory behavior and the equidistribution of signs for certain subfamilies of Fourier coefficients of integral weight newforms with a non-trivial nebentypus as well as Fourier coefficients of eigenforms of half-integral weight reachable by the Shimura correspondence.

Keywords

Sign changes Fourier coefficients of cusp forms Sato–Tate equidistribution 

Mathematics Subject Classification

11F03 11F30 11F37 

Notes

Acknowledgements

The author is greatly grateful to Francesc Fité for a helpful conversation. He also wishes to thank Gabor Wiese for his valuable comments on the first draft of this work as well as Ilker Inam for providing him with some data for numerical experiments. Thanks are also due to the referee for his careful reading and their helpful comments which improved the paper.

References

  1. 1.
    Amri, M.A.: Angular changes of complex Fourier coefficients of cusp forms. arXiv preprint arXiv:1704.00982 (2017)
  2. 2.
    Arias-de-Reyna, S., Inam, I., Wiese, G.: On conjectures of Sato–Tate and Bruinier–Kohnen. Ramanujan J. 36(3), 455–481 (2015)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Barnet-Lamb, T., Geraghty, D., Harris, M., Taylor, R.: A family of Calabi–Yau varities and potential automorphy II. Pub. Res. Inst. Math. Sci. 47, 29–98 (2011)CrossRefGoogle Scholar
  4. 4.
    Bruinier, J.H., Kohnen, W.: Sign changes of coefficients of half integral weight modular forms. In: Edixhoven, B. (ed.) Modular Forms on Schiermonnikoong, pp. 57–66. Cambridge University Press, Cambridge (2008)CrossRefGoogle Scholar
  5. 5.
    Deligne, P.: La conjecture de Weil II. Publ. Math. Inst. Hautes Etudes Sci. 52(1), 137–252 (1980)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Deuring, M.: Die typen der multiplikatorenringe elliptischer functionenkorper. Abh. Math. Semin. Hans. Univ. 14, 197–272 (1941)CrossRefGoogle Scholar
  7. 7.
    Fité, F.: Equidistribution, \(L\)-functions, and Sato–Tate groups. Contemp. Math. 649, 63–88 (2015)MathSciNetCrossRefGoogle Scholar
  8. 8.
    Fité, F., Sutherland, A.: Sato–Tate distributions of twists of \(y^2= x^5-x\) and \(y^2= x^6+1\). Algebr. Number Theory 8(3), 543–585 (2014)CrossRefGoogle Scholar
  9. 9.
    Inam, I., Wiese, G.: Equidistribution of signs for modular eigenforms of half integral weight. Arch. Math. 101, 331–339 (2013)MathSciNetCrossRefGoogle Scholar
  10. 10.
    Inam, I., Wiese, G.: A short note on the Bruiner–Kohnen sign equidistribution conjecture and Halàsz’ theorem. Int. J. Number Theory 12(02), 357–360 (2016)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Knopp, M., Kohnen, W., Pribitkin, W.: On the signs of Fourier coefficients of cusp forms. Ramanujan J. 7(1), 269–277 (2003)MathSciNetCrossRefGoogle Scholar
  12. 12.
    Kohnen, W.: Newforms of half-integral weight. J. Reine. Angew. Math. 333, 32–72 (1982)MathSciNetzbMATHGoogle Scholar
  13. 13.
    Kohnen, W., Lau, Y.-K., Wu, J.: Fourier coefficients of cusp forms of half-integral weight. Math. Z. 273, 29–41 (2013)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Kuipers, L., Niederreiter, H.: Uniform Distribution of Sequences. Wiley, New York (1974)zbMATHGoogle Scholar
  15. 15.
    Landau, E.: Handbuch der Lehre von der Verteilung der Primzahlen, vol. II. Druck und Verlag von B.G. Teubner, Leipzig (1909)zbMATHGoogle Scholar
  16. 16.
    Meher, J., Shankhadhar, K.D., Viswanadham, G.K.: On the coefficients of symmetric power \(L\)-functions. Int. J. Number Theory 14(3), 813–824 (2017)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Pribitkin, W.: On the oscillatory behavior of certain arithmetic functions associated with automorphic forms. J. Number Theory 131(11), 2047–2060 (2011)MathSciNetCrossRefGoogle Scholar
  18. 18.
    Ribet, K.: Galois representations attached to eigenforms with Nebentypus. In: Serre, J.P., Zagier, D. (eds.) Modular Functions of One Variable, pp. 17–51. Springer, Berlin (1977)Google Scholar
  19. 19.
    Shimura, G.: On modular forms of half-integral weight. Ann. Math. 97, 440–481 (1973)MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  1. 1.ACSA Laboratory Department of Mathematics, Faculty of SciencesMohammed First UniversityOujdaMorocco

Personalised recommendations